# SDR SIMA2018082429009

- Difficulty date: October 29, 2017
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ARM FRAME SIDE TOP UPPER FITTING BUSHING MISSING-C/A-REAMED PAX DOOR HINGE ARM FRAME SIDE TOP UPPER FITTING BUSHING TO .5938 DIAMETER TO INSTALL NEW OVERSIZED BUSHING IAW EMB 145 SRM 52-18-02. FABRICATED REPAIR BUSHING IAW SRM 52-18-02,INSTALLED REPAIR BUSHING ON PAX DOOR HINGE ARM FRAME SIDE TOP UPPER FITTING IAW SRM 51-20-09
